MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER X-LONG NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER X-LONG NECK; HIP COMPONENT
Model Number 26010010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, infection with the serratia marcescens bacteria.Hospital suspects that the ice and/or the bags containing it, used to prevent post-operative swallowing, may have been contaminated.Hospital ran tests on a third patient that used mpo products.That third patient's exam was negative, so they discarded mpo products from being the cause of the infection.Previously hospitalized at hospital (b)(6) ((b)(6) 2025).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
COCR FEMORAL HEAD 32MM SLT TAPER X-LONG NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key24664849
Report Number3010536692-2026-00059
Device Sequence Number9290116
Product Code LPH
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26010010
Device Catalogue Number26010010
Device Lot Number17319752025197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale